Doctor insights on:
Excessive Yawning Zoloft
Side effect: Yawning is an uncommon side effect of Zoloft (sertraline) and other medications. Discuss with prescribing doctor if this is bothersome. I've not been able to find a good explanation as to why this side effect occurs. It may be related to drowsiness side effect. I hope this helps. ...Read more
Yawning is opening the mouth semi-voluntarily while taking a long, deep breath of air. It is a type of reflex action controlled by the brain (a person cannot yawn on command). Yawning is normal, and usually due to drowsiness or tiredness. However, excessive yawning that happens much more often than normal may be caused by vagus nerve signals, due ...Read more
Chest feels tight when breathing in. Trouble breathing. Yawning. Was on Zoloft (sertraline) which didn't help @ all. Chest xrays 4 asthma looked fine. What could it be?
Possible side effect: Zoloft (sertraline) can occasionally cause chest muscles to feel tight and feel like shortness of breath. Rarely causes bronchial constriction but anything is possible. Anxiety is, of course, a common cause of feeling short of breath. Would consider another ssri and don't forget psychotherapy/ behavior therapy. ...Read more
Need better sleep: Yawning, first of all, is suggestible, so it sometimes can come from thinking about it or seeing other people's yawning. More commonly, though, spontaneously, it is the result of drowsiness, fatigue. Perhaps you are not getting adequate sleep or adequately restful sleep. Here's a good article http://www. Localhealth. Com/article/yawning-excessively. ...Read more
Fatigue & other: Yawning is a normal response to fatigue and drowsiness, but excessive yawning can be caused by a vasovagal reaction. This reaction is caused by the action of a nerve, called the vagus nerve, on the blood vessels. It may indicate a heart problem, or a disorder associated with excessive daytime sleepiness. Consult physician to rule out heart problem. ...Read more
I am having episodes of excessive yawning (ie. 10 yawns in 2 minutes). This has been happening for 6 months. Should I be concerned?
Yawning: There are numerous explanations for why yawning occurs. "excessive" yawning has been described in patients with diabetes, brain illnesses, and other conditions, although these associations have not been subjected to rigorous controlled studies or clear determinations of why they happen. Maybe you are just very sleepy or bored. If all else ok, would not worry. Good luck. ...Read more
I am yawning excessively - during the day with a mild headache on the left side of my head- I am wondering what might be wrong with me.
Could you tell me about the right diagnosis on the following symptoms I have? SUDDEN CHEST PAIN EXCESSIVE YAWNING after pain DISCOMFORT at the chest
Complicated: It sounds like a complicated condition, as the pattern of pain (after yawning) does not immediately resonate with me. Ludwig's angina normally requires additional symptoms like a recent infection, fever, etc. Perhaps u could consider an extended consultation on HealthTap Prime, where a doctor can ask more questions in real time. They can help pinpoint a diagnosis. Thanks for ur question. ...Read more
Improper heartbeats. Excessive yawning. Headache. Not getting good sleep.. What could be problem with my body?
Recently I noticed I have been yawning excessively. I am a runner but haven't been pushing myself too hard. I also seem to be a little short of breath but it hasn't affected my running yet. What might this be?
Excessive Yawning and Constant Need to Breathe Deep.....get worst when am eating........ what's wrong?
Yawning: When eating, blood supply is diverted in part away from the brain and into the intestinal area which may result in drowsiness or even yawning.Unless your abdomen becomes distended, You're probably focusing on your breathing too much as it should be more of an involuntary process. If you notice shortness of breath with exertion, then you should be evaluated by your physician for lung and heart caus ...Read more
27 female, hav a pblm of excessive yawning;somtimes once in every 2 minutes prbably lasts for 3 to 4 hrs a day. Is it a symptm of any underlying disease?
I am experiencing excessive yawning and excessive thirst, with no lifestyle changes to explain these symptoms. Should I be concerned?
Fatigue and thirst: Are you losing or gaining weight? Your not peeing all the time r u? Let's say it's not super high blood sugar, do you snore a lot? Could you have sleep apnea? In the absence of getting dehydrated and peeing like crazy it's hard to put those together in my mind. You may wanna go see your doc but look up sleep apnea. I think your ok but the daytime sleepiness could be a seperate issue. ...Read more
I am yawning excessively, but they are unfinished. I only do a half of yawn which is unsatisfying and results in another a few seconds later.
Not a disease:
What you described is not a disease, just a variation on normal life.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex. ...Read more
Shortness of breath with excessive yawning. Feels as though I can not take a deep enough breathe to get enough oxygen.?
Nothing: If u pay too much attention to normal reflexes this is the result. ...Read more
Been feeling faint and fatigue in the past few days. Get dizzy wen I stand up. Excessive yawning. And always have a feeling something bad will happen?
Needs to be checked: You are 19 and you feel dizzy, faint and fatigued. I will suggest you make an appointment with your family doctor or clinic and get a thorough examination and if indicated tests to find out the cause of your symptoms. ...Read more
I've been on sertraline for about 2.5 months, I recently started feeling like I have to yawn to take a deep breath. Will these symptoms go away?
Can zoloft (sertraline) have a stimulating effect. Nothing excessive, but more like a cup of coffee feeling?
Yes and no: Sertraline was designed to not be activating. In practice, though, it can cause some increase in anxiety and agitation, in which case talk to your doctor if it is disturbing to you and see about changing. Sometimes, though, as a person becomes less depressed they feel more clear headed and awake. If anything is disturbing your mood, talk to your provider. ...Read more
Was on 100 mg Zoloft (sertraline) for 5 days. Low fever 99.4, excessive sweating diarrhea general "weird" feeling. Dc two days ago cold turkey per md. Normal sx?
Tablet yes cap no:
There are two forms of Zoloft (sertraline). The capsule form cannot be crushed but the tablet form can. Your pharmacist may be able to make a liquid form for your son if the capsule is your only option.
Be sure to follow the directions of his doctor for dosing adjustments and be sure to keep all appointments for follow up while he is being treated with this medication. ...Read more
Zoloft (sertraline) sweats: The whole class of ssri medications (including prozac, zoloft, paxil, (paroxetine) etc.) can cause night sweats, particularly as you are stopping or reducing the medication. Paxil (paroxetine) is the worst offender in this group. Some patients have this symptom even while taking the medication. Usually it will go away after a few weeks. ...Read more
When I haven't taken my Zoloft (sertraline) in 2 + days (rarely happens that I skip) why does it cause me headaches?
Why can't I take oxyelite pro while I'm taking zoloft (sertraline)? I'm in medical field so complicated answer is okay
Unregulated: All supplements are unregulated by fda, so they can put 'pro' and 'awesome' and whatever you want to hear to get excited and spend money, but the fact is there are things they can put that do work, and are dangerous. I see kidney stones, heart, liver and other problems that come from muscle and energy supplements. So with or without zoloft, (sertraline) I wouldn't recommend that stuff. ...Read more
I haven't taken my medication (Zoloft 200mg and Lamictal 200mg) for 2 weeks. Should I take my full dose again or half?
Can't remember for the life of me if I took my Zoloft (sertraline) this morning. I'm on 100 mg. Should I risk double dosing or skip it?
Can count pills: On the bottle it should list the day it was filled and the rate at which you are supposed to take it (once or twice a day). You can then count the number of pills left and decide whether you have taken the right number of pills. Also, one extra or fewer dose of Zoloft (sertraline) is not going to throw you into a toxic state. ...Read more
- Talk to a doctor online
- Excessive yawning and headache
- Excessive yawning and nausea
- Excessive yawning shortness of breath
- Excessive yawning and burping
- Excessive yawning and dizziness
- Difficulty breathing and excessive yawning
- What does excessive yawning mean?
- Hypothyroidism trouble breathing excessive yawning
- Excessive yawning in children